On the Structure of Infrared Singularities of Gauge-Theory Amplitudes

Becher, Thomas; Neubert, Matthias (2009). On the Structure of Infrared Singularities of Gauge-Theory Amplitudes. Journal of High Energy Physics, 2009(06), 081-081. Berlin: Springer 10.1088/1126-6708/2009/06/081

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Becher, Thomas

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:21

Last Modified:

26 Jun 2016 01:43

Publisher DOI:

10.1088/1126-6708/2009/06/081

Web of Science ID:

000267789300081

URI:

https://boris.unibe.ch/id/eprint/36433 (FactScience: 204876)

Actions (login required)

Edit item Edit item
Provide Feedback